Cancer · 1979
Sudden death during doxorubicin administration.
Клинический случайСтатьяПоддержка службы здравоохранения СШАНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Wortman J E, Lucas V S, Schuster E, Thiele D, Logue G L
Аннотация
Three patients are described who either died suddenly or had severe, life-threatening arrhythmias during or immediately after doxorubicin administration. Since doxorubicin and daunorubicin administration is known to be associated with acute EKG abnormalities, the acute decompensation in these patients appeared to be caused by the administration of these agents. The importance of careful observation of patients receiving doxorubicin, because of the possibility of acute cardiac arrhythmias, is stressed.